i was deignosed with narcolepsy/cataplexy about jun last year. i have had trubles with loss of control of my body, luckly i can still control my bladder. after i lose control i often hit the floor and when its over ppl say i become angry for a sort time, and the specialist says that coz a side affect of my medication is mood swings. i would like to if there r any other ways of controling cataplexy other than medication or diet coz i've lost count of how many side affects dexanphetimen can have.
29 Mar 2012
Indeed do feel sorry for your condition, lifestyle changes and emotional counseling may help you do better in work and social activities. This could involve:
* Eating light or vegetarian meals during the day and avoiding heavy meals before important activities
* Planning naps to control daytime sleep and reduce the number of unplanned, sudden sleep attacks
* Scheduling a brief nap (10 to 15 minutes) after meals, if possible
* Letting people know about the condition so you are not penalized
Please try and avoid situations that aggravate the condition if you are prone to attacks of narcolepsy.
Wish you the best, take care!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Our daughter is 10, has norcolepsy and cataplexy. Is put on Concerta 18mg a day. A lot less cataplexy, but she still complains of nightmares and bad ...
2 answers • 11 Jan 2010
I am a narcoleptic whose cataplexy was treated with Xyrem until I began to develop a severe loss of muscular strength that seems to have been ...
1 answer • 30 Aug 2010
3 answers • 23 Jan 2012
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
... dried out my Salivatory glands and now I don't have saliva. I chew gum during the day and use biotene at home. chewing gum does help but it ...
0 answers • 9 Aug 2015
I am having repeated episodes of Cataplexy which are severely impacting on my life. Needless to say?
... I am incredibly frightened during these attacks as I am unable to respond in any way to anyone around me. What can I do to help myself during ...
0 answers • 8 Dec 2015